# SDR FDEA201210163621

- Difficulty date: October 16, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 70,213 hours, 16,853 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7104511
- Condition: Corroded
- Location: Bs 640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO SEAT TRACK AT BS 640, X = 8.5 FOUND WITH CORRODED.  REPAIRED SEAT TRACK FROM IAW SRM 53-00-52, FIG 201, REPAIR 1, REV 50.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 115.
